# SDR ASAA0540260

- Difficulty date: May 21, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 24,297 hours, 13,295 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 65495831
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR STOP FITTING CRACKED.  REMOVED AND REPLACED DOOR.  (K)
